Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Search the Community

Showing results for tags 'SEROTONIN'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Main Forums
    • MAIN AND GENERAL FORUM
    • Introductions
    • Symptoms: Descriptions, Discussion, Debate
    • Medications & Other Treatments
  • Active and Future Research
    • Research Articles, Publications and Studies
  • Community Area
    • Community Open Space
    • Forum Information, Questions and Suggestions

Blogs

There are no results to display.

There are no results to display.

Calendars

  • Community Calendar
  • Discussion about future of HPPDonline.com

Product Groups

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests


Administration Role

Found 3 results

  1. 19 year old male. Have had mild visual snow and other slight visual defects as long as can remember. Since approximately 15 have suffered with short, intense migraines around once every three months (I believe caused by sleep pattern inconsistencies) accompanied with classic visual auras (loss of vision spreading across one eye). Around three months ago I tried mdma for the first time (I trust the source and purity) and have done it twice since. Noticed no significant change after first try (small dose). However, second time (very large dose, between 400 and half a g) I noticed difficulty reading, more visual snow, light flashes etc which peaked about four days after and, for the most part, subsided after three weeks. Third time, medium dose, hppd symptoms have returned, particularly visual snow and small amounts of light flashing. Three weeks on and I fear this may be more long term; however, it is currently not something that is an impediment to my day to day life. Naturally, I am fascinated by what substances have to offer, particularly mdma, but also psychedelics. Questions: 1. have others found that all doses of mdma worsen symptoms; or, can low doses that don't fully overload 5htp receptors be used without damage? 2. I feel that those who have visual auras and migraines are far more likely to develop hppd. Would others say that this is particularly true of mdma? Would I also be more at risk of negative effects from more classic psychedelics such as lsd or shrooms? Obviously I am aware that taking any psychoactive substance is a risk and should not be advised however, I would value some objective input. Essentially, I am asking whether my experiences with hppd from mdma would mean my likelihood of hppd from other drugs is higher? Or are there ways to control dosages to reduce the risks (for example, trying half a tab of acid in isolation and observing symptoms over a couple of months). I am prepared to abstain from serotonergic drugs, however, this would not be a comfortable decision. I am grateful to be in a position where I have the option of avoiding serious long-term damage; however, if anyone thinks there is any chance of me being able to manage usage conservatively I am interested to hear. Thanks P.S I have used DMT twice with no observable hppd
  2. Greetings - I have a solo addiction medicine practice located in New York City. I treat HPPD without benzodiazepines. I use a combination of serotonin reuptake based medications, referrals for cognitive behavioral therapy (CBT), as well as referrals to acupuncture. Check out my website if this might be of any interest to you. www.stuartklodamd.com
  3. judgefudge101

    TCA's and SSRI'S.

    Hi everyone, first time poster I have had severe HPPD and DP/DR for 3 years now, I am seeing a new psychiatrist who wishes to to try an older class of Antidepressant, specifically the TCA clomipramine. The SSRI lexapro was also something she was willing to consider. I have tried Keppra, clonazepam, sinemet and xanax. The only drug that worked was xanax but it made my visuals 10 times worse after I went through withdrawl. I am extremely sensitive to these medications and I was really hoping someone could give some insight on the aforementioned TCA's and SSRI'S. Out of my visual symptoms I have visual snow and incredibly severe palinopsia to the point that peoples faces after I look at them will have a very detailed after image when I look away. This goes for anything I look at. It all started from a bad trip 3 years ago, it was not my first trip, and I had taken dmt and mushrooms in the months leading up to it. No doctor in Australia will prescribe someone long term benzos (they are all very benzophobic down here) so this is my last chance with medication, I just dont want to make it any worse, if that happens I wont find any reason to live. cheers J
×

Important Information

By using this site, you agree to our Terms of Use.